Volume 8, 2002
A tribute to JL Lions
|Page(s)||1029 - 1042|
|Published online||15 August 2002|
On a Fourth Order Equation in 3-D
Department of Mathematics, National
University of Singapore, 2 Science Drive 2, 119260 ; email@example.com.
2 Department of Mathematics, Princeton University, Princeton, NJ 08544-1000 U.S.A.; firstname.lastname@example.org.
In this article we study the positivity of the 4-th order Paneitz operator for closed 3-manifolds. We prove that the connected sum of two such 3-manifold retains the same positivity property. We also solve the analogue of the Yamabe equation for such a manifold.
Mathematics Subject Classification: 53C21 / 35G20
Key words: Paneitz operator / conformal invariance / Sobolev inequality / connected sum.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.